# SDR UALA2011080404074

- Difficulty date: August 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 78,827 hours, 12,788 cycles
- Engine: Pwa PW4060
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Defective
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDSHIELD WIPER WON'T STOP.  ALSO THE CAPT'S OUTER PORTION OF WINDSHIELD WIPER DOES NOT CLEAN RAIN FROM WINDOW.  REPLACED F/O WIPER ARM ASSY IAW MM.  REPLACED CAPT'S WIPER BLADE.  OPS CHECK NORMAL.
